Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 504021, 8 pages
http://dx.doi.org/10.1155/2014/504021
Research Article

Topological Structure of Vague Soft Sets

School of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 21 April 2014; Accepted 18 June 2014; Published 6 July 2014

Academic Editor: Gerd Teschke

Copyright © 2014 Chang Wang and Yaya Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce vague soft topological spaces which are defined over an initial universe with a fixed set of parameters. The notions of vague soft open sets, vague soft closed sets, vague soft interior, vague soft closure, and vague soft boundary are introduced and their basic properties and relations are investigated. Furthermore, with the help of examples they established that some properties of topological spaces and soft topological spaces do not hold in vague soft topological spaces. Vague soft connectedness and vague soft compactness are also studied.